| Model Number |
175-272 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: impact device code a0401 captures the reportable event of stent shaft break.
Event or Problem Description
It was reported that, during preparation for a lithotripsy procedure a percuflex plus ureteral stent was used, it was noticed the stent was broken off.The procedure was completed using an alternative device.No patient complications were reported.This report is one of two complaints that pertain to the same event mfr.Report# 2124215-2024-50427).
Additional Manufacturer Narrative
Impact device code a0401 captures the reportable event of stent shaft break.This event reported under mfr report number2124215-2024-50426 was sent in error.Additional information was received from the complainant, reported that only one stent was used in the procedure.Therefore, mfr.Report# 2124215-2024-50427 will address the reported malfunction of stent kinked.
Event or Problem Description
It was reported that, during preparation for a lithotripsy procedure a percuflex plus ureteral stent was used, it was noticed the stent was broken off.The procedure was completed using an alternative device.No patient complications were reported.